# SDR TSAA0253038

- Difficulty date: February 12, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545855502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 2.5 INCH LONG SKIN CRACK AT FUSELAGE BS 937 STRINGER 26R.  CONFIRMED 2.5 INCH REMOVED USING HFEC METHOD.  THE REPAIR CONSISTED OF CUTTING OUT THE SKIN CRACK AND FABRICATING A DOUBLER IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
